# SDR SWIA2024052200021

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000621
- Aircraft time: 18,562 hours, 13,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF WE SELECTED LANDING GEAR UP. THE GEAR DID NOT GO UP FOR APPROXIMATELY 60 SECONDS. WE DID RECEIVE A LG LEVER DISAG MASTER WARNING. GEAR WENT UP WHEN WE SELECTED FLAPS 1. WE RAN QRH THEN RETURNED TO THE DEPARTURE AIRPORT. THIS IS CURRENTLY A WORK IN PROGRESS.
